# SDR 98ZZZM804

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 3240 · Landing Gear Brake System
- Part: Indicator
- Part number: SRDL0C7E
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1080 - AT FL370, THE 'B' SYSTEM HYDRAULIC PRESSURE GAUGE WENT TO 750 PSI.  SHORTLY THEREAFTER, THE 'B' SYSTEM HYDRAULIC QUANTITY RESERVOIR STARTED TO DECREASE.  CREW DECIDED TO DIVERT TO CLT DUE TO POSSIBLE HYDRAULIC FLUID LOSS. FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE 'B' SYSTEM HYDRAULIC PRESSURE TRANSMITTER AND INDICATOR.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
